# SDR CALA2024121603094

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 52,987 hours, 18,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143A591123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H SIDE CREASE BEAM INNER CHORD ANGLE AT STA 380. REPAIRED ON RH SIDE CREASE BEAM INNER CHORD ANGLE AT STA 380 IAW EC/RA:5330-07400.
